2 doctors weighed in:

If im allergic to ibuprofen what other medications should I avoid?

2 doctors weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics
1 doctor agrees

In brief: NSAIDs

First, ask your doc how allergic you are.
In other words, what's your allergy. Upset stomach isn't an allergy but hives & swelling of tongue/lips are considered part of allergic reaction. Ibuprofen is part of the NSAID family. Other members are Naproxen & even aspirin. Remainder are only available by prescription so you need to chat w/your family doc anyway to be sure s/he knows what's going on.

In brief: NSAIDs

First, ask your doc how allergic you are.
In other words, what's your allergy. Upset stomach isn't an allergy but hives & swelling of tongue/lips are considered part of allergic reaction. Ibuprofen is part of the NSAID family. Other members are Naproxen & even aspirin. Remainder are only available by prescription so you need to chat w/your family doc anyway to be sure s/he knows what's going on.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
976K people helped
Continue
111,000 doctors available
Read more answers from doctors